# SDR CA130802005

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,699 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 624600716
- Condition: Reads Low
- Location: Fuel Quantity
- Part time: 1,764 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QTY INDICATOR READING LOW.  COULD NOT ADJUST.  FUEL QTY INDICATOR REPLACED.
